# SDR ASAA2014071108531

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 25,846 hours, 8,029 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 90591101
- Condition: Broken
- Location: Ceramic Sleeve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CERAMIC SLEEVE BROKEN ON NR 1 ENGINE RT IGNITION LEAD.  ACFT GROUNDED.  R & R NR 1 ENGINE RT IGNITION LEAD IN REF AMM 74-21-01.  OPS CHECK GOOD.
